We consider the Euler-Korteweg system with space periodic boundary conditions x is an element of T-d. We prove a local in time existence result of classical solutions for irrotational velocity fields requiring natural minimal regularity assumptions on the initial data.

Local Well Posedness of the Euler-Korteweg Equations on T-d / Berti, M; Maspero, A; Murgante, F. - In: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS. - ISSN 1040-7294. - 33:3(2021), pp. 1475-1513. [10.1007/s10884-020-09927-3]

Local Well Posedness of the Euler-Korteweg Equations on T-d

Berti, M;Maspero, A
;
Murgante, F
2021

Abstract

We consider the Euler-Korteweg system with space periodic boundary conditions x is an element of T-d. We prove a local in time existence result of classical solutions for irrotational velocity fields requiring natural minimal regularity assumptions on the initial data.
33
3
1475
1513
10.1007/s10884-020-09927-3
https://arxiv.org/abs/2007.11275
Berti, M; Maspero, A; Murgante, F
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/128710
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact